The anonymous subgraph problem

Bettinelli, Andrea, Liberti, Leo, Raimondi, Franco and Savourey, David (2013) The anonymous subgraph problem. Computers and Operations Research, 40 (4). pp. 973-979. ISSN 0305-0548

PDF - First submitted uncorrected version (with author's formatting)
Download (196kB) | Preview


In this work we address the Anonymous Subgraph Problem (ASP). The problem asks to decide whether a directed graph contains anonymous subgraphs of a given family. This problem has a number of practical applications and here we describe three of them (Secret Santa Problem, anonymous routing, robust paths) that can be formulated as ASPs. Our main contributions are (i) a formalization of the anonymity property for a generic family of subgraphs, (ii) an algorithm to solve the ASP in time polynomial in the size of the graph under a set of conditions, and (iii) a thorough evaluation of our algorithms using various tests based both on randomly generated graphs and on real-world instances.

Item Type: Article
Additional Information: Published online: 5 December 2012
Research Areas: A. > School of Science and Technology > Computer Science
Item ID: 15118
Notes on copyright: This is a RoMEO green journal - author can archive pre-print (ie pre-refereeing)
Useful Links:
Depositing User: Franco Raimondi
Date Deposited: 23 Apr 2015 07:37
Last Modified: 02 Apr 2019 14:28

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year